Skin disease in mummies

Leslie, Kieron S and Levell, Nick J ORCID: (2006) Skin disease in mummies. International Journal of Dermatology, 45 (2). pp. 161-163. ISSN 0011-9059

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Medicine and Health Sciences > Norwich Medical School
Depositing User: Pure Connector
Date Deposited: 14 Feb 2017 02:23
Last Modified: 22 Oct 2022 02:17
DOI: 10.1111/j.1365-4632.2006.02672.x

Actions (login required)

View Item View Item